MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD PET SYRINGES 3/10ML 12.7MM X 29G; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD PET SYRINGES 3/10ML 12.7MM X 29G; PISTON SYRINGE
Model Number 323000
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd pet syringes 3/10ml 12.7mm x 29g the scale markings were misaligned.The following information was provided by the initial reporter: material no.323000 batch no.1102439.It was reported that scale markings are crooked.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 2022-02-07.H6: investigation summary customer returned a total of (12) used 0.3ml, 29 gauge, 12.7mm syringes from lot 1102439.The returned samples were inspected to ensure that using them was as least harmful as intended.When measured, all syringes were found to have graduation marks in their intended locations.While the markings were not perfectly horizontal, the slight angle would not impact usage.The needles were within specifications and did not feature any dullness or burrs that could result in patient harm.A review of the device history record was completed for batch # 1102439 all inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Based on the samples received, bd was unable to confirm the customer¿s indicated failure of the scale being misaligned.Root cause cannot be determined at this time as the issue is unconfirmed.H3 other text : see h10.
 
Event or Problem Description
It was reported while using bd pet syringes 3/10ml 12.7mm x 29g the scale markings were misaligned.The following information was provided by the initial reporter: material no.323000; batch no.1102439.It was reported that scale markings are crooked.

Brand Name
BD PET SYRINGES 3/10ML 12.7MM X 29G
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13472333
Report Number1920898-2022-00075
Device Sequence Number17451200
Product Code FMF
UDI-Device Identifier00382903230006
UDI-Public00382903230006
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2026
Device Model Number323000
Device Catalogue Number323000
Device Lot Number1102439
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer02/24/2022
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown